Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Recommend treatment for recurrent burning sensation in my feet inspite of being type 1 diabetic?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1971
Answered : 9219 Questions
Question
I am a type 1 diabetic since 2006 with a recent HbA1C of 6.5. Since the past few days I have this mild burning sensation in my feet which keeps coming and going. Kindly recommend something.
Posted Thu, 13 Mar 2014 in Diabetes
 
 
Answered by Dr. P. T. Patil 7 hours later
Brief Answer: It could be due to Peripheral Neuraits Detailed Answer: Hello Thanks for your query,based on the facts that you have posted it appears that you have type 1 diabetes and have burning in feet . Your HbA1c levels indicate that your diabetes is well controlled . However burning in feet is due to Peripheral Neuritis which is common in diabetic individuals. Please consult qualified Physician or Diabetologist for evaluation . Taking Vitamin B complex and Methylcobalamine will help to control neuritis and get relief from symptoms of burning in feet. Hope I have answered your query ,please feel free to ask if you have more questions ,I shall be happy to help you Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Follow-up: Recommend treatment for recurrent burning sensation in my feet inspite of being type 1 diabetic? 28 minutes later
Hello Doctor, Thanks for the reply. Could you also please give me the name of some Vitamin B complex and Methylcobalamine capsules.
 
 
Answered by Dr. P. T. Patil 4 hours later
Brief Answer: Neurokind Plus and Cobadex forte are available Detailed Answer: Thanks for follow up. Neurokind plus and Cobadex forte are available in Indian market. Tanks and Regards. Dr.Patl.
Above answer was peer-reviewed by
 
Follow-up: Recommend treatment for recurrent burning sensation in my feet inspite of being type 1 diabetic? 1 hour later
Thanks for that. Also, how many times a day should I take these tablets? I have a tablet called Meganeurone. Can I take that?
 
 
Answered by Dr. P. T. Patil 1 hour later
Brief Answer: Take it once daily. Detailed Answer: Thanks and Regards. Dr.Patil.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Diabetologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor